Distributions of Gompertz Spacings and Their Moments

Volume 5, Issue 1, Article 4 - 2018

Authors: Mohamed I. Riffi

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

This paper considers the distributions of spacings between successive order statistics corresponding to a random sample from a two-parameter Gompertz distribution. Closed-form formulas for the probability density functions of the spacings and their moments are given in terms of the integro-exponential function and the Meijer G-function. Then a recursive identity for the moments of the Gompertz spacings is also derived.

How To Cite This Article

@article{Ri__2018, doi = {10.31559/glm2018.5.1.4}, url = {https://doi.org/10.31559%2Fglm2018.5.1.4}, year = 2018, month = {aug}, publisher = {Refaad for Studies and Research}, volume = {5}, number = {1}, pages = {24--31}, author = {Mohamed I. Riffi}, title = {Distributions of Gompertz Spacings and Their Moments}, journal = {General Letters in Mathematics} }
Riffi, M. I. (2018). Distributions of Gompertz Spacings and Their Moments. General Letters in Mathematics, 5(1), 24–31. doi:10.31559/glm2018.5.1.4
[1]M. I. Riffi, “Distributions of Gompertz Spacings and Their Moments,” General Letters in Mathematics, vol. 5, no. 1, pp. 24–31, Aug. 2018.
Riffi, Mohamed I. “Distributions of Gompertz Spacings and Their Moments.” General Letters in Mathematics 5, no. 1 (August 2018): 24–31. doi:10.31559/glm2018.5.1.4.